Rocky Mountain Journal of Mathematics

Almost Sure Convergence of AQSI Sequences in Double Arrays

Mi-Hwa Ko, Tae-Sung Kim, and Jong-Il Baek

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 35, Number 5 (2005), 1583-1593.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60F15: Strong theorems

Almost sure convergence double arrays asymptotically quadrant sub-independent asymptotically quadrant independent stochastically dominated


Ko, Mi-Hwa; Kim, Tae-Sung; Baek, Jong-Il. Almost Sure Convergence of AQSI Sequences in Double Arrays. Rocky Mountain J. Math. 35 (2005), no. 5, 1583--1593. doi:10.1216/rmjm/1181069652.

Export citation


  • T. Birkel, Laws of large numbers under dependence assumptions, Statist. Probab. Lett. 14 (1992), 355-362.
  • T.K. Chandra and S. Ghosal, Some elementary strong laws of large numbers: A review, Technical Report #2293, Indian Statistical Institute, 1993.
  • --------, The strong law of large numbers for weighted averages under dependence assumptions, J. Theoret. Probab. 9 (1996), 797-809.
  • P. Hall and C.C. Heyde, Martingale limit theory and its application, Academic Press, New York, 1980.
  • E.L. Lehmann, Some concepts of dependence, Ann. Inst. Statist. Math. 43 (1966), 1137-1153.
  • M. Loève, Probability theory II, 4 -1978.
  • C.R. Rao, Linear statistical inference and its applications, 2nd ed., John Wiley, New York, 1973.
  • W.F. Stout, Almost sure convergence, Academic Press, New York, 1972.